RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1925, Volume 19, Issue 9-11, Pages 297–314 (Mi izv4490)  

Sur les nombres analogues aux nombres de Bernoulli dans les domaines quadratiques du discriminant négatif. II

E. Naryškina


Full text: PDF file (1475 kB)

Bibliographic databases:

Citation: E. Naryškina, “Sur les nombres analogues aux nombres de Bernoulli dans les domaines quadratiques du discriminant négatif. II”, Bulletin de l'Académie des Sciences de Russie. VI série, 19:9-11 (1925), 297–314

Citation in format AMSBIB
\Bibitem{Nar25}
\by E.~Nary{\v s}kina
\paper Sur les nombres analogues aux nombres de Bernoulli dans les domaines quadratiques du discriminant n\'egatif.~II
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1925
\vol 19
\issue 9-11
\pages 297--314
\mathnet{http://mi.mathnet.ru/izv4490}
\zmath{https://zbmath.org/?q=an:51.0154.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv4490
  • http://mi.mathnet.ru/eng/izv/v19/i9/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:92
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020